MathSciNet Relay Station
MathSciNet bibliographic data
MR3090147 35J87 (35J99 35R03 35R11 35R35 49J40)
Servadei, Raffaella; Valdinoci, Enrico Lewy-Stampacchia type estimates for variational inequalities driven by (non)local operators. Rev. Mat. Iberoam. 29 (2013), no. 3, 1091–1126.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement